Got a Medical Question? Ask a Doctor Online!
Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.
what is causing the burning?
what treatments have you tried?
do you have a picture?
hard to tell without a picture
are you using creams on it right now or anything?
It has menthol
It is possible that the aspercreme is making it worse
have you tried preparation H?
Yes, but it is all prescription based
In fact, dietary causes are one of the most common problems
Then people try a variety of creams that end up making things worse
I would try to stop the slimfast and stop all creams. Get some desitin (zinc oxide) and apply that as a barrier cream only
Don't wipe too hard and try to clean with a washcloth or baby wipes.
let me know if you have other questions.
if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again: